MAUDE Adverse Event Report: COOK INC PERFORMER CHB GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC PERFORMER CHB GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G11571
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) number: pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that during an unknown procedure, two performer chb guiding sheaths separated at the hub.There has been no report that any part of the device remained in the patient's body, that the patient required any additional procedures, or that the patient experienced any adverse effects due to this event.Additional information regarding event details, patient anatomy and outcome has been requested, but is not available at this time.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
(b)(6) reviews of the complaint history, device history record, instructions for use (ifu), manufactures instructions, quality control, and a visual inspection of the returned device were conducted during the investigation.The visual inspection of the returned package confirmed that one rcfw-5.0-25-45-rb-chb was returned with dilator inserted through the check flo for investigation.The snap fit connector cap was separated from the check flo body.The proximal flare was caught in the connector cap and didn¿t appear to have been pulled through the cap.There was no damage to the sheath.There was however, minimal biological matter on the hub of the sheath and inside the connector cap.The dilator and sheath endholes were in round.Upon additional evaluation, the investigator attempted to manually snap the connector cap back onto the check flo body, but was unsuccessful.Additionally, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record showed no nonconforming events which could contribute to this failure mode.It should also be noted there were no other reported complaints for this lot number.Furthermore, reviews of the manufactures instructions and quality control procedures were conducted, and no gaps were discovered.Moreover, an ifu is provided with the device, which states "upon removal from package, inspect the product to ensure no damage has occurred." based on the information provided, the examination of the returned product, and the results of our investigation, a definitive root cause could not be established.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Please see h10 for additional information received 24jan2019.
 
Additional Manufacturer Narrative
B5: additional information was received from the physician's assitant via the cook representative on 24jan2019.The procedure was a heart biopsy.The complaint device separated as it was being placed on the wire prior to entering the patient's anatomy.No resistance was felt.Since the device never made patient contact, no portion of it was left inside the anatomy.The patient did not experience any adverse effects as a result of this occurrence.The complaint device was discarded and a new one used successfully.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERFORMER CHB GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8236504
Report Number1820334-2019-00067
Device Sequence Number16420707
Product Code DYB
UDI-Device Identifier00827002115712
UDI-Public(01)00827002115712(17)211030(10)9274773
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2021
Device Model NumberG11571
Device Catalogue NumberRCFW-5.0-25-45-RB-CHB
Device Lot Number9274773
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2019
Initial Date Received by Manufacturer 01/03/2019
Supplement Date Received by Manufacturer01/24/2019
03/27/2019
Initial Report FDA Received Date01/10/2019
Supplement Report FDA Received Date01/28/2019
03/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN GUIDE WIRE